## CONTRA COSTA COLLEGE Planning Committee Agenda

Date: Dec. 04, 2020 Time: 12:30-2:30pm

**Location: Zoom at Zoom meeting link** 

**Link to: CCC Committees Page** 

## Committee charge:

• Lead the creation and monitoring of the College Strategic Plan

- Monitor the implementation of campus-wide plans and initiatives as they relate to the College Strategic Plan
- Oversee the program review validation process
- Maintain and archive evidence that will support accreditation process and the continuous improvement of institutional effectiveness measures and processes
- Make recommendations to College Council and Budget Committee

## 2020 Committee Members & Structure:

Chairs: Dean of Institutional Effectiveness Mayra Padilla and Planning Faculty Coordinator Jon Celesia

Ex-Officio: President, Vice-President(s), Academic Senate, Classified Senate President, ASU President, SLO Coordinator (Brandy Gibson)

Academic Senate President: Katie Krolikowski

Managers (4 voting positions): Monica Rodriguez, Evan Decker, George Mills, Rene Sporer

Classified (4 voting positions): Brandy Gibson, Christina Craig-Chardon, Demetria Lawrence, Kate Weinstein, Hector Moncada, Vanessa Mercado

Faculty (4 voting positions): *Katie Krolikowski*, Jeffrey Michels, Joy Eichnerlynch, Jon Celesia, Chao Liu, Fernando Gallo

Student (4): Vanessa Crissotomo, Carlos Solano, vacant, vacant

Composition in Planning Committee Charge in Handbook:

4 faculty, 4 managers, 4 classified, 4 student, VP (ex-officio) and President (ex-officio) Quorum: 50% filled voting seats + 1 voting member. (i.e. 9 if all voting seats are filled)

All official members (including chairs, not ex-officio) are voting members; chairs may serve as voting members for their voting constituencies

Time		Item	Facilitator(s)	Documents & Outcome(s)
1.	12:30pm- 12:35pm	Introductions (if new people present) Confirm/Change Committee Membership Quorum? (9 voting members) Review Agenda (changes? Approve?) 5 min	Jon	Agenda (for this meeting)  Planning Structure & Charge
2.	12:35pm- 12:40pm	Minutes (changes? Approve?) Review Action Item progress 5 min	Jon/Mayra	Planning Com. Minutes 2020 11.06
3.	12:40pm- 12:45pm	Presentations from the public 5 min	Jon	Any topics or concerns we should work on or be aware of?
4.	12:45pm -12:50pm	Marketing/Outreach Update 5 min	Jon	Brief Marketing and outreach status/update To Do List: Add a legend to explain 2F, 2C. 2M. 2S to the CCC Committee Schematic found on our website under CCC Committees. Note: can't currently create hyperlinks (certainly not to a jpeg) Will be meeting next week: 12/8 Tues 2-3:30
5.	12:50pm -1:30pm	<ol> <li>Program Review Work:</li> <li>Validation team leads report         (20 min) – best practices</li> <li>Share notes on PR/validation         improvements next steps (20         min)</li> <li>40 min</li> </ol>	Monica  Mayra/Katie/ Jon	Monica report back on meeting with team leads on normalizing how teams are formed and assigned Katie shares what she has done  Homework for Break? 2020-21 Prog Rev & Validation Schedule SharePoint Program Review Folder  DVC Training video link to their process  DVC PR Guide link  Current state of WEPR; WEPR Link Explore next steps for incorporating eLumen  Schedule for next 5 years Program Review Cycle
6.	1:30pm -1:40pm	Annual PR "Common Themes Reports"  Since we are compiling common themes to be shared with committees that will analyze and use them. (has been called "High Level Analysis")	Jon/Katie	Access/Organization to find Program Rev to do the analysis  Homework: Everyone review and summarize thoughts by Retreat New Approach? Everyone review all of the 2019-2020 Program Reviews and we share and discuss at the retreat to finalize our report?)

	10 min		2020-2021Report: Let's get this one done ASAP (May? September?) so we can present it to College Council and Budget
7. 1:40pm- 1:45pm	Strategic Plan implementation next steps/sub-committees	Mayra	Spreadsheet to help organize work of sub com for how tracking Str Plan and outcomes, LMC use eLumen, DVC tracking
	5 min		LMC is archiving Strategic Plan in eLumen
8. 1:45pm -2:00pm	Next Meetings/Homework December wrap up mtg? Retreat!	Jon	<u>Draft 2020-21 Annual Goals link</u> <u>Annual Goals Feedback</u> : Areas did well, came up short,
	Reminder: Annual Goals-homework		recommendations for this year, do less/do more, anything important to discuss that we haven't included?
	Common Themes-homework  15 min		<u>Common Themes Feedback</u> : Go through 2019-2020 ProgRev and look for campus-wide common 1. Requests and 2. Commendations (what is being done well?)
9. 2:00pm -??pm	Good Vibes  Breathe/Celebrate  Work-group check-ins after?	All	¡Phew!